An inequality for generalized hexagons

W.H. Haemers, C. Roos

Research output: Contribution to journalArticleProfessional

89 Downloads (Pure)
Original languageEnglish
Pages (from-to)219-222
JournalGeometriae Dedicata
Volume10
Publication statusPublished - 1981
Externally publishedYes

Cite this

Haemers, W.H. ; Roos, C. / An inequality for generalized hexagons. In: Geometriae Dedicata. 1981 ; Vol. 10. pp. 219-222.
@article{cba3e78dc4d64e9d8829d3186db70d3e,
title = "An inequality for generalized hexagons",
author = "W.H. Haemers and C. Roos",
year = "1981",
language = "English",
volume = "10",
pages = "219--222",
journal = "Geometriae Dedicata",
issn = "0046-5755",
publisher = "Springer Netherlands",

}

An inequality for generalized hexagons. / Haemers, W.H.; Roos, C.

In: Geometriae Dedicata, Vol. 10, 1981, p. 219-222.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - An inequality for generalized hexagons

AU - Haemers, W.H.

AU - Roos, C.

PY - 1981

Y1 - 1981

M3 - Article

VL - 10

SP - 219

EP - 222

JO - Geometriae Dedicata

JF - Geometriae Dedicata

SN - 0046-5755

ER -